MAUDE Adverse Event Report: ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER

ABBOTT AVEIR¿ PROGRAMMER LINK MODULE; LEADLESS PACEMAKER
Model Number LSL02
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 11/10/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the electrocardiogram (ecg) transmitted by the programmer link did not display the loss of capture that occurred during a capture threshold test.The patient is pacer-dependent and subsequently, the patient experienced dizziness.The physician performed the test again with an external ecg cable and successfully identified when loss of capture occurred.No additional intervention was performed to resolve the event and the patient was in stable condition.

Brand Name
AVEIR¿ PROGRAMMER LINK MODULE
Common Device Name
LEADLESS PACEMAKER
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key18241210
Report Number2017865-2023-93242
Device Sequence Number3227409
Product Code PNJ
UDI-Device Identifier05415067031914
UDI-Public05415067031914
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P150035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSL02
Device Lot NumberWMP125837
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2023
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date11/30/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown